Volume 16, Number 1, January-March 2010
|Page(s)||58 - 76|
|Published online||21 October 2008|
Homogenization of monotone systems of Hamilton-Jacobi equations
Dip. di Matematica Pura e Applicata, Univ. dell'Aquila, loc. Monteluco di Roio, 67040 l'Aquila,
2 Université François-Rabelais, Tours; Laboratoire de Mathématiques et Physique Théorique, CNRS UMR 6083, Fédération de Recherche Denis Poisson (FR 2964); Faculté des Sciences et Techniques, Parc de Grandmont, 37200 Tours, France. email@example.com
3 Dip. di Metodi e Modelli Matematici per le Scienze Applicate, Facoltà di Ingegneria, Sapienza Università di Roma, via Scarpa 16, 00161 Roma, Italy. firstname.lastname@example.org
In this paper we study homogenization for a class of monotone systems of first-order time-dependent periodic Hamilton-Jacobi equations. We characterize the Hamiltonians of the limit problem by appropriate cell problems. Hence we show the uniform convergence of the solution of the oscillating systems to the bounded uniformly continuous solution of the homogenized system.
Mathematics Subject Classification: 35B27 / 49L25 / 35K45
Key words: Systems of Hamilton-Jacobi equations / viscosity solutions / homogenization
© EDP Sciences, SMAI, 2008
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.